Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. Three years ago I’m diagnosed with rheumatoid arthritis. It is autoimmune disease that every now and than attacks my joints. Attacks are present for a few days and then they are gone. Worst thing about this is that those attacks are so painful that sometimes I thought I could loose my conscious. My doctor prescribed me Fentanil. Fentanil is medicament with analgesic effect. All this time I have used it and it helped me a lot. I don’t feel any pain no more. But there is one problem: at the same time I started using Fentanil – I also started to feel dizziness, shortness of breath and unusual weakness. My doctor said that this is normal. Could it be from my medication or it could be connected with something else.

Loading...


Hi. I think I could help you.
Last year I had an acute pancreatitis. Pains were unbearable! My doctor prescribed me Duragesic. It’s a drug very similar to your Fentanil. I also started to feel weakness and dizziness and even feeling faint but they disappear after one or two months.
My doctor said that kind of symptoms are common. These side effects may go away during treatment as your body adjusts to the medicine.
Only thing that is strange to me is that your body didn’t adjust after some time. Maybe you should seek for another cause. Get a second, third, fourth opinion. Sometimes a diagnosis takes a long time!


Reply

Loading...